Active Ingredient (in each 5 mL): Diphenhydramine HCl 12.5 mg (antihistamine) Inactive Ingredients: Anhydrous citric acid, D&C red no. 33, FD&C red no. 40, flavors, glycerin, monoammonium glycyrrhizinate, poloxamer 407, purified water, sodium benzoate, sodium chloride, sodium citrate, sucrose
Give your child effective relief from common allergy symptoms with Children’s Benadryl Allergy Liquid. Containing 12.5 milligrams of the antihistamine diphenhydramine HCI per teaspoon (5 mL), this kids’ liquid allergy medicine relieves symptoms due to hay fever and other upper respiratory allergies, including runny nose, sneezing, itchy nose, itchy throat, and itchy, watery eyes. Available in kid-friendly cherry flavor, this children’s allergy liquid is alcohol-free and is intended for ages 6 to 11. Help alleviate your child’s allergy symptoms with the brand moms turn to first when they first treat their children’s upper respiratory allergies.
- 8-fl. oz of Children’s Benadryl Allergy Liquid in cherry flavor for allergy relief
- Kids’ allergy medicine temporarily relieves allergy symptoms due to hay fever and other upper respiratory allergies
- Contains 12.5 mg diphenhydramine HCl per dose to alleviate your child’s allergy symptoms
- Antihistamine for kids provides relief from runny nose; sneezing; and itchy eyes, nose and throat
- Intended for ages 6 to 11, Benadryl children’s allergy liquid is alcohol-free
- This allergy medication comes in a kid-friendly cherry flavor with a convenient dosing cup
- Give your child’s allergies a time out with this specially formulated allergy medicine for kids
- Get allergy relief from the brand moms turn to first when they first treat their children’s upper respiratory allergies
Other Information: Each 5 ml (1 tsp) Contains: sodium 14 mg. Store between 68-77 degrees F (20-25 degrees C). Protect from light. Store in outer carton until contents used. Do not use if bottle wrap, or foil inner seal imprinted safety seal is broken or missing. Misc: Diphenhydramine HCl. 12.5 mg/5 ml oral solution. Antihistamine. Relieves: runny nose; sneezing; itchy, watery eyes; itchy throat. Alcohol free. The histamine blocker. Active ingredient made in Japan.